# SDR MASA2017061312379

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 35,691 hours, 25,784 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST ALL NR 3 HYD SYSTEM PRESSURE AND QUANTITY.  REPLACED THE NR 3 SYSTEM PRESSURE MANIFOLD AND SYSTEM FILTERS AND SERVICED TO 60 PERCENT.
